Don't ever buy Darphin!

  1. Sign up to become a TPF member, and most of the ads you see will disappear. It's free and quick to sign up, so join the discussion right now!
    Dismiss Notice
Our PurseForum community is made possible by displaying online advertisements to our visitors.
Please consider supporting us by disabling your ad blocker. Thank you!
  1. Hi everyone...
    I bought Darphin's skincare products and my skin has NEVER looked worse!!!
    I went to a cosmetologist and was told I couldn't go wrong with these products cuz its all natural..
    Yet it just got worse and worse and she didn't really know what to do to help me - don't think she should be practising at all!!!!
    I went to another cosmetologist to get her opinion. She sent me straight to a skindoctor (don't know if thats what its called but I guess U know what I mean).
    I now have to get 2 session of light (had my fist today) and have to take a pill everyday for 2 months and during this I may not wear makeup on my skin - only my eyes - and I may not use any kind of lotion... My skin feels like a dessert :yes: and I look like s***!!!

    I wont get my money back... And I'm soo not happy about that but I don't wanna argue with her anymore..just want to get it over with!! And the only thing I am happy about is that it's now being taking care of and I only have to wait 1 month to see results. And in 2 months my skin will be clearer than ever - they told me :yahoo:

    Just wanted to share my little story..
    Beware of Darphin;)
     
  2. omg sorry to hear that , and was there a certain ingrediant that reacted to your skin? I heard of darphin. I never tried it.:sad:
     
  3. wow! I'm sorry to hear that...sounds like it reacted very badly to your skin. i hope it heals quickly.
     
  4. That's terrible! Thanks for the warning. My skin is sensitive so I probably would have the same reaction that you did. I hope you see improvement soon.:flowers:
     
  5. Thats horrible! I am soo sorry this happened to you! They should have given you your money back?? did you use a lot?? Regardless, every brand reflects differently on each person, our skin is different. I suggest next time you try something new, designate a small part of your skin and test it out! I hope your feeling better!!
     
  6. I'm not surprised you had problems. :sad:

    Darphin has a lot of alcohol and other irritating ingredients in their products. They really have nothing to offer... but problems.

    Why can you not use a soothing cream on your skin if it feels like a desert? Something mild with water binding agents anti-irritants? I would get a second opinion to see if there is something that you can use that won't cause further irritation.
     
  7. Hi again.
    I don't know if it was a specific ingrediant my skin reacted to. And I think I should have gotten all of my money back!!! I really do but I just didn't and don't wanna talk to her about this again.. Just wanna get it over with as soon as possible.

    Minnie: I'm SO gonna do that when I can use skincare again!!!

    Jayne1: I didn't know it had alcohol in it - I was told it was totally alcohol free and all natural ingrediants!!
    I can't use any kind of skincare during this healing process :o)
    For the pills to work as fast as possible I shouldn't use anything. It sounds really weird but I actually think its true...
    I think (maybe) it's already working... I was told it would get worse before getting better and it is worse but since yesterday I think it is already a bit better... not as red as it has been during the weekend. :biggrin: